# SDR SWAA2021060777121

- Difficulty date: May 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294-303 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L LOCATED BETWEEN BS 294.5 TO BS 303.9 AT PASSENGER CABIN / PERFORMED PERMANENT REPAIR LOC STR 15L BTW BS 294.5 TO BS 303.9 AT PASSENGER CABIN IAW B737-700 EA # 21 -153-01421 REV IR EA # 53-0242-21 REV #0
